# SDR SWIA201744054

- Difficulty date: November 21, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 37,343 hours, 23,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SEAL STRIKER HAS MULTIPLE GOUGES. (C-CHECK) REMOVED AND REPLACED SEAL STRIKER IAW SRM. OPS CHECKED GOOD.
